Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for knee arthritis

My sister spent 2 weeks in hospital for treatment of a heart condition (fluid in the lungs) and a couple of diabetic foot ulcers. She was placed on prevastatin and water pills and discharged. She also has arthritis is both knees and back. She believes the statin med has dramatically increased her joint and body pain. Now, she has a problem eating, she takes small portions of food and cannot finish, she also states that everything has a sour taste and she cannot eat much at all. While in the hospital, she could not eat anything given to her, (you know, terrible hospital food!). Could having not eaten very much for 2 weeks affected her stomach?, and why all of a sudden, is all food tasting sour?
Tue, 8 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Consult a rheumatologist and get evaluated.

You can consider steroid injection to the joint as it has got good results.

In severe cases, a knee replacement will be the only option left.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I am 68 years old weight 97 kg and height 5ft and half I am taking bosvate 15mg daily does I have been diagnosed with arthritis in my knee and...